# SDR MASA01010

- Difficulty date: January 21, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5764 - STL-PHL - EMERGENCY FLOOR PATH PROXIMITY LIGHTING SECTIONS 9 THROUGH 12 WILL NOT ILLUMINATE DURING EMERGENCY LIGHT PRE-FLIGHT OPS CHECK.  MAINTENANCE FOUND LOOSE CONNECTOR AT FLOOR STRIP.  RECONNECTED, OPS CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
